# SDR USAA200606005

- Difficulty date: June 10, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 56,168 hours, 38,076 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2.5 INCH CRACK FOUND AT BS 942 S-24L.  INSTALLED TRIPLER REPAIR PER EA 97791.
